# SDR ASOA2015081013664

- Difficulty date: August 10, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIUS CRACK FOUND ON END OF INTERCOSTAL AT BS 621 AND BETWEEN WL 82 - 100.   REMOVED AND REPLACED THE INTERCOSTA IAW SRM 51-42-06, 51-42-21, AND DWG 601-35012.
